Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2012, 4:28 AM CDT for Creek County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2012, 4:28 AM CDT (09:28 UTC)
- Expired
- Apr 14, 2012, 5:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Creek County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 3:42 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
236
WUUS54 KTSA 140928
SVRTSA
OKC037-141015-
/O.NEW.KTSA.SV.W.0044.120414T0928Z-120414T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 515 AM CDT
* AT 425 AM CDT...A SEVERE THUNDERSTORM WAS CENTERED 5 MILES
NORTHWEST OF DRUMRIGHT...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DRUMRIGHT...OILTON AND MANNFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3616 9630 3611 9630 3594 9632 3592 9662
3616 9663
TIME...MOT...LOC 0928Z 256DEG 25KT 3603 9665
$$1 follow-up statement
039
WWUS54 KTSA 141013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT SAT APR 14 2012
OKC037-141023-
/O.EXP.KTSA.SV.W.0044.000000T0000Z-120414T1015Z/
CREEK OK-
513 AM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CREEK COUNTY
EXPIRES AT 515 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3616 9630 3611 9630 3594 9632 3592 9662
3616 9663
TIME...MOT...LOC 1013Z 249DEG 24KT 3612 9635
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:57 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 14, 3:57 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 357 AM CDT SAT APR 14 2012 .DISCUSSION... TORNADO WATCH THIS MORNING FOR NORTHEAST OKLAHOMA. STRONG TO SEVERE CELLS MOVING INTO NORTHEAST OKLAHOMA...WITH OCCASIONAL CIRCULATIONS EVIDENT. WILL CARRY HIGH LATE NIGHT POPS WITH THE WEATHER BUT LOWER POPS LATER IN THE DAY AS DIURNAL CYCLE SHOULD PERMIT CONVECTION TO WEAKEN. MODELS ALSO INDICATE THIS. A CHANCE OF STORMS DURING THE AFTERNOON...MAINLY NORTH...THE MAIN EVENT WILL OCCUR TONIGHT. EXPECT FIRST ACTIVITY TO ENTER OSAGE AND PAWNEE COUNTIES...AND WORK TO THE SOUTHEAST THROUGH THE NIGHT. SEVERE STORMS LIKELY SOMEWHERE...WITH DISTINCT POSSIBILITY FOR TORNADOES. UPPER TROUGH SWINGS OUT OF ROCKIES...PUSHING CONVECTION EAST ON SUNDAY. KEPT HIGH POPS IN WESTERN AR ON SUNDAY MORNING...WITH DIMINISHING POPS THROUGH SUNDAY NIGHT. GENERALLY ENHANCED POPS UP AND DOWN BASED ON MODEL AND HPC QPF FIELDS. LEFT TEMPS PRETTY CLOSE TO MAV MOS...WITH SOME ADJUSTMENT TO ECMWF AND PREVIOUS FORECAST. MODEL COMPARISONS WERE VERY CLOSE THROUGH MID WEEK...AS WERE GFS ENSEMBLES. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 63 75 47 / 50 70 60 10 FSM 80 65 75 50 / 50 40 80 50 MLC 77 66 75 48 / 40 50 60 20 BVO 77 63 74 46 / 60 70 40 10 FYV 74 64 71 46 / 50 40 80 50 BYV 76 62 72 48 / 50 30 80 60 MKO 77 63 74 48 / 50 50 60 20 MIO 76 64 73 47 / 60 60 60 20 F10 77 65 74 49 / 40 60 60 10 HHW 77 67 73 51 / 30 40 70 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....02
Hazardous weather outlook, Apr 13, 10:53 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED HEADLINE NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT FRI APR 13 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1053 PM CDT FRI APR 13 2012 ...SEVERAL ROUNDS OF SEVERE WEATHER POSSIBLE TONIGHT THROUGH THE WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 44. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTH OF INTERSTATE 44. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...ELEVATED. AREA...NORTH OF INTERSTATE 44. ONSET...AFTER MIDNIGHT. DISCUSSION... A CLUSTER OF THUNDERSTORMS OVER NORTH CENTRAL AND NOW INTO NORTHEAST OKLAHOMA WILL HAVE THE POTENTIAL OF BECOMING SEVERE WITH THE POTENTIAL FOR LARGE HAIL TO GOLFBALL SIZE. AN ISOLATED TORNADO THREAT EXISTS THROUGH THE EARLY MORNING WITH ANY DISCRETE SUPERCELLS THAT CAN GET GOING. THERE IS A SLIM CHANCE THAT SUPERCELL STORMS OVER SOUTHWEST OK WILL MAKE IT OVER INTO EASTERN OK AFTER MIDNIGHT. IF THEY DO...LARGE HAIL TO GOLFBALL SIZE AND ISOLATED TORNADOES WOULD BE POSSIBLE. SOME LOCALLY HEAVY RAIN AND POSSIBLE FLOODING IS POSSIBLE...MAINLY NEAR THE KANSAS BORDER...IF STORMS OVER NORTH CENTRAL OK END UP TRAINING OVER THE SAME AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED LATE SATURDAY AS THUNDERSTORMS DEVELOP ALONG THE DRYLINE DURING THE AFTERNOON OVER CENTRAL OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA BY EVENING. STRONG SHEAR AND INSTABILITY WILL ALLOW STORMS TO BECOME ORGANIZED AND ROTATE. LOW LEVEL SHEAR WILL BE STRONGER ON SATURDAY...INCREASING THE POTENTIAL FOR TORNADOES WITH ANY DISCRETE CELLS. THERE IS SOME POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES WITH THESE STORMS. A SQUALL LINE WILL EVENTUALLY DEVELOP AFTER MIDNIGHT AS THE PACIFIC FRONT SWEEPS EAST AND OVERTAKES THE DRYLINE. DAMAGING WINDS BETWEEN 70 AND 80 MPH WILL BE POSSIBLE...ALONG WITH LARGE HAIL TO 2 INCHES IN DIAMETER. GIVEN THE STRONG LOW LEVEL SHEAR...SOME ISOLATED TORNADOES ARE POSSIBLE WITHIN THE LINE. STORMS WILL SWEEP EAST ACROSS EASTERN OKLAHOMA LATE SATURDAY NIGHT INTO SUNDAY MORNING AND INTO NORTHWEST ARKANSAS DURING THE DAY SUNDAY...EXITING THE AREA BY SUNDAY NIGHT. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGH THE WEEKEND AS SEVERAL ROUNDS OF POTENTIALLY SIGNIFICANT SEVERE WEATHER COULD OCCUR OVER PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 14, 12:40 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT SAT APR 14 2012
OKZ054-059-140615-
OSAGE OK-PAWNEE OK-
1240 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND PAWNEE
AT 1239 AM CDT...STRONG WINDS OF 40 TO 50 MPH WERE SPREADING NORTH
INTO PAWNEE COUNTY FROM THE SOUTH IN ASSOCIATION WITH WEAKENING
SHOWERS AND THUNDERSTORMS. THESE WINDS ARE EXPECTED TO SPREAD INTO
SOUTHEAST OSAGE COUNTY BEFORE DIMINISHING.
LAT...LON 3634 9620 3617 9627 3616 9659 3617 9662
3616 9663 3615 9682 3624 9682 3624 9692
3625 9693 3633 9693 3633 9704 3649 9704
TIME...MOT...LOC 0539Z 230DEG 28KT 3623 9672Special weather statement, Apr 14, 1:18 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT SAT APR 14 2012
OKZ054-059-140715-
OSAGE OK-PAWNEE OK-
118 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 118 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING
THUNDERSTORMS PRODUCING STRONG WINDS WAS LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PAWNEE TO 7 MILES NORTHEAST OF
WALNUT CREEK STATE PARK...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...OSAGE...
CLEVELAND...PAWNEE...BLACKBURN...RALSTON...SKEDEE...AVANT AND HOMINY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3654 9699 3655 9601 3617 9601 3616 9683
3624 9682 3624 9692 3625 9693 3633 9693
3633 9703 3633 9704 3651 9704
TIME...MOT...LOC 0618Z 222DEG 9KT 3627 9688 3630 9616Special weather statement, Apr 14, 2:09 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT SAT APR 14 2012
OKZ054-059-140815-
OSAGE OK-PAWNEE OK-
209 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 208 AM CDT...THE NORTHERN EDGE OF A LINE OF THUNDERSTORMS
PRODUCING STRONG WINDS WAS LOCATED ALONG A LINE EXTENDING FROM 13
MILES WEST OF RALSTON TO 4 MILES SOUTHEAST OF AVANT...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...AVANT...
WYNONA...FAIRFAX...BARNSDALL...PAWHUSKA...BURBANK...OKESA...OSAGE
HILLS STATE PARK...GRAINOLA...HULAH...FORAKER...BIGHEART...PEARSONIA
AND SHIDLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9600 3627 9600 3628 9693 3633 9694
3633 9704 3651 9704 3656 9691 3658 9690
3659 9705 3668 9707 3670 9704 3669 9695
3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 0708Z 206DEG 14KT 3654 9696 3647 9599Special weather statement, Apr 14, 3:26 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CDT SAT APR 14 2012
OKZ056-057-140930-
CRAIG OK-NOWATA OK-
326 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND NOWATA
AT 326 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING SHOWERS AND
THUNDERSTORMS PRODUCING STRONG WIND GUSTS WAS LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF NOWATA TO 5 MILES EAST OF CENTRAILIA
TO 8 MILES EAST OF VINITA...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DELAWARE...BLUEJACKET...LENAPAH...WELCH AND SOUTH COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3701 9502 3700 9501 3699 9503 3697 9504
3695 9500 3654 9500 3652 9503 3662 9532
3662 9579 3700 9578
TIME...MOT...LOC 0826Z 236DEG 27KT 3674 9573 3680 9520
3667 9498Special weather statement, Apr 14, 3:52 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SAT APR 14 2012
OKZ054-055-140945-
OSAGE OK-WASHINGTON OK-
352 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND WASHINGTON
AT 352 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING SHOWERS AND
THUNDERSTORMS PRODUCING STRONG WIND GUSTS WAS LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF COPAN TO 5 MILES SOUTHWEST OF
GRAINOLA...MOVING NORTH AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...HULAH
AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9579 3695 9579 3694 9581 3669 9581
3665 9683 3677 9682 3679 9676 3701 9675
TIME...MOT...LOC 0852Z 185DEG 14KT 3690 9587 3689 9670Special weather statement, Apr 14, 4:17 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SAT APR 14 2012
OKZ064-140945-
CREEK OK-
417 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 417 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT
AND OILTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9662 3616 9643 3594 9642 3592 9662
3616 9663
TIME...MOT...LOC 0917Z 256DEG 29KT 3600 9673The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:44 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| Apr 13, 9:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 13, 9:42 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Apr 14, 12:35 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Apr 14, 12:40 AM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| Apr 14, 1:18 AM CDT | Special Weather Statement | TSA | Pawnee | 57 min |
| Apr 14, 2:09 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 66 min |
| Apr 14, 3:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Apr 14, 3:39 AM CDT | Tornado Warning | TSA | Pawnee | 17 min |
| Apr 14, 3:52 AM CDT | Special Weather Statement | TSA | Washington | 53 min |
| Apr 14, 4:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 52 min |
| Apr 14, 4:17 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| Apr 14, 4:54 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 111 min |
| Apr 14, 5:00 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 14, 5:09 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 14, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Apr 14, 5:19 AM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Apr 14, 5:41 AM CDT | Special Weather Statement | TSA | Pawnee | 49 min |
| Apr 14, 6:23 AM CDT | Special Weather Statement | TSA | Rogers | 52 min |
| Apr 14, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.